# SDR MYWA120029

- Difficulty date: March 1, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,076 hours, 24,723 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Not Seated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE START SWITCH ON GRN NO N2 ROTATION.  RESEATED NR 2 ENG START VALVE IAW B737-400 AMM 80-11-03, OPS CKS GOOD IAW 71-00-00-800-801-C0.
